# SDR UIEA2020012219093

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 89,251 hours, 15,431 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

RH CDU FAILED. SWAPPED RH CDU WITH CTR POSITION IAW AMM 34-61-02. RT CDU OPS NORMAL. DEFERRED CTR CDU PER MEL 34-61-02-01, MDDR 123620, CAT 'C'LP 1220047: TESTED CENTER CDU IAW AMM 34-61-02. OPS CHECK OK. THIS CLEARS MDDR 123620.
